# SDR MWEA97397

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114481
- Condition: Misrepaired
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREV REPAIR ON FRAME AT STA 408 LONGERON 26L TO 27L.  REMOVED AND REPLACED FRAME AND SPLICER IAW SRM 53-03.
